# SDR CALA2025081807873

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 40,640 hours, 14,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT, AFT OF CLOSET 712 INOPERATIVE.   ACCOMPLISHED FIM 36-00 TASK 840,  LRU PRSOV TEST PASSED, RAN ENGINE BLEED TESTED GOOD, OK FOR SERVICE.
